| Catalog Number |
8209000000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 device investigation types have not yet been determined.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device was reportedly leaking.Event had no patient involvement, no patient impact.1 event had insufficient information received.
Event or Problem Description
This report summarizes 2 malfunction events in which the device was reportedly leaking.- 1 event had the problem identified during a non-clinical procedure; there was no patient involvement.- 1 event had insufficient information received regarding health impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 2 previously reported events are included in this follow-up record.Product return status 1 device was not available for evaluation.1 device investigation type has not yet been determined.
Event or Problem Description
This report summarizes 2 malfunction events in which the device was reportedly leaking.1 event had the problem identified before clinical use/exposure; there was no patient involvement.1 event had insufficient information received regarding health impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h6, h11.2 previously reported events are included in this follow-up record.Product return status: 2 devices were not available for evaluation.